加载中…
A set of integers is called sum-free if it contains no triple of not necessarily distinct elements with . In this paper, we provide a structural characterisation of sum-free subsets of of density at least , where is an absolute positive constant. As an application, we derive a stability version of Hu’s Theorem [Proc. Amer. Math. Soc. 80 (1980), 711-712] about the maximum size of a union of two sum-free sets in . We then use this result to show that the number of subsets of which can be partitioned into two sum-free sets is , confirming a conjecture of Hancock, Staden and Treglown [arXiv:1701.04754].

生成讲解博客的中文版本

生成AI智能校验的中文版本